# SDR DALA2024060905899

- Difficulty date: June 8, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION FLOOR BEAM +Y1162.5 AT LEVEL FR68 AT AFT GALLEY AREA ( SSI 53 4147 ). C/A: 559340 W REPLACED FLOOR BEAM Y1162.5 LOC. BTW FR68 TO FR69 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72-11,DWG D53472780 SHEET 9 RELEASE DATE: 26-APR-18 ISSUE:K AND DWG D53474250 SHEET16 RELEASE DATE: 11-FEB-04 ISSUE: V . MEASURE OF CORROSION L: 0.216 IN W: 0.114 IN D: 0.017 , MEASURE OF REWORKED AREA IS D:0.032 IN, W=1.206 IN, L=2.606 IN .TOOL USED DEPTH P/N: 547- 257A, S/N 000069 DUE DATE:25-FEB-25 DIGITAL CALIPER P/N:500-196- 30, S/N A23329463 DUE DATE 18-FEB-25. RII INSPECTION COMPLETE. (LP: 0383192)
